# SDR REXA2019082401300

- Difficulty date: August 24, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Part number: CC6701294017
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CRACK ON SLAT TRACK CANISTER 1-3 INSIDE RH WING MAIN FUEL TANK WS 148. (SM)(AD). SLAT TRACK CANISTER 1-3 INSIDE RT WING MAIN FUEL TANK WS148 WAS REPAIRED PER REO 670-57-42-577 REV.
